Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Cycles with local coefficients for orthogonal groups and vector-valued Siegel modular forms.

Funke, J. and Millson, J. (2006) 'Cycles with local coefficients for orthogonal groups and vector-valued Siegel modular forms.', American journal of mathematics., 128 (4). pp. 899-948.

Abstract

The purpose of this paper is to generalize the relation between intersection numbers of cycles in locally symmetric spaces of orthogonal type and Fourier coefficients of Siegel modular forms to the case where the cycles have local coefficients. Now the correspondence will involve vector-valued Siegel modular forms.

Item Type:Article
Full text:Full text not available from this repository.
Publisher Web site:http://muse.jhu.edu/journals/american_journal_of_mathematics/v128/128.4funke.pdf
Record Created:18 Jan 2008
Last Modified:09 Sep 2011 10:01

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library